# SDR MASA2010091500983

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 13,946 hours, 11,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Condition: Worn
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT MASTER WRNG IN FLT CREW RETURNED TO FIELD.  MX REMOVED AND REPLACED O-RINGS HEAT EXCHANGER TO CROSS BLD DUCT & CROSS BLD VLV, OPS CHECK AND LEAK CHECK GOOD.
